×

On the global asymptotic behavior of Brownian local time on the circle. (English) Zbl 0413.60012


MSC:

60F05 Central limit and other weak theorems
60J55 Local time and additive functionals
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. R. Baxter and G. A. Brosamler, Energy and the law of the iterated logarithm, Math. Scand. 38 (1976), no. 1, 115 – 136. · Zbl 0346.60020
[2] Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. · Zbl 0271.60009
[3] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Applied Mathematics, Vol. 29, Academic Press, New York-London, 1968. · Zbl 0169.49204
[4] G. A. Brosamler, A probabilistic solution of the Neumann problem, Math. Scand. 38 (1976), no. 1, 137 – 147. · Zbl 0346.60021
[5] M. D. Donsker and S. R. S. Varadhan, Asymptotic evaluation of certain Markov process expectations for large time. I. II, Comm. Pure Appl. Math. 28 (1975), 1 – 47; ibid. 28 (1975), 279 – 301. · Zbl 0323.60069
[6] Avner Friedman, Stochastic differential equations and applications. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Probability and Mathematical Statistics, Vol. 28. Avner Friedman, Stochastic differential equations and applications. Vol. 2, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. Probability and Mathematical Statistics, Vol. 28. · Zbl 0323.60056
[7] John G. Kemeny, J. Laurie Snell, and Anthony W. Knapp, Denumerable Markov chains, 2nd ed., Springer-Verlag, New York-Heidelberg-Berlin, 1976. With a chapter on Markov random fields, by David Griffeath; Graduate Texts in Mathematics, No. 40. · Zbl 0348.60090
[8] H. P. McKean, Brownian local times, Topics in Probability Theory, D. W. Stroock and S. R. S. Vardahan (editors), Courant Inst. Math. Sci., New York Univ., New York, 1973, pp. 59-92. · Zbl 0269.60062
[9] H. P. McKean Jr., Stochastic integrals, Probability and Mathematical Statistics, No. 5, Academic Press, New York-London, 1969. · Zbl 0191.46603
[10] A. Rényi, On the central limit theorem for the sum of a random number of independent random variables, Acta Math. Acad. Sci. Hungar. 11 (1960), 97 – 102 (unbound insert) (English, with Russian summary). · Zbl 0091.14205
[11] Hiroshi Tanaka, Certain limit theorems concerning one-dimensional diffusion processes., Mem. Fac. Sci. Kyusyu Univ. Ser. A. Math. 12 (1958), 1 – 11. · Zbl 0097.13201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.